# SDR UALA2011072803886

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,875 hours, 10,223 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 527U000233
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WILL NOT MOVE TO UP POSITION WITHOUT USING LOCK OVERRIDE.  SAMC TEXT: THIS IS THE SECOND HIT, CREW DID NOT HEAR LATCH SOLENOID AND NO OTHER ABNORMAL INDICATIONS.  REPLACED LANDING GEAR CONTROL MODULE PER MM.
